Conditions for the optimality of the control of points of the trajectories of dynamical systems under incomplete information on the state
Differencialʹnye uravneniâ, Tome 24 (1988) no. 5, pp. 810-818
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_5_a8,
author = {A. V. Panteleev},
title = {Conditions for the optimality of the control of points of the trajectories of dynamical systems under incomplete information on the state},
journal = {Differencialʹnye uravneni\^a},
pages = {810--818},
year = {1988},
volume = {24},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_5_a8/}
}
TY - JOUR AU - A. V. Panteleev TI - Conditions for the optimality of the control of points of the trajectories of dynamical systems under incomplete information on the state JO - Differencialʹnye uravneniâ PY - 1988 SP - 810 EP - 818 VL - 24 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_5_a8/ LA - ru ID - DE_1988_24_5_a8 ER -
%0 Journal Article %A A. V. Panteleev %T Conditions for the optimality of the control of points of the trajectories of dynamical systems under incomplete information on the state %J Differencialʹnye uravneniâ %D 1988 %P 810-818 %V 24 %N 5 %U http://geodesic.mathdoc.fr/item/DE_1988_24_5_a8/ %G ru %F DE_1988_24_5_a8
A. V. Panteleev. Conditions for the optimality of the control of points of the trajectories of dynamical systems under incomplete information on the state. Differencialʹnye uravneniâ, Tome 24 (1988) no. 5, pp. 810-818. http://geodesic.mathdoc.fr/item/DE_1988_24_5_a8/